# SDR FDEA2018112103322

- Difficulty date: November 20, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 80,099 hours, 16,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC0155504
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE SURFACE   FOUND CORROSION CORROSIONS AT RIGHT WING - INBOARD FLAP OUTBOARD HINGE (WING SIDE) PIVOT HOLE   SURFACE REWORKED AND FOUND WITHIN LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND PIVOT BORE SPOTFACE REMAINING THICKNESS: 0.457" (INBOARD)   WITHIN LIMIT AS PER EA #: 1-5750-T0329602 B PART 1 STEP 1E FIGURE 2 TITLE: WINGS - FLIGHT   SURFACES - RH WING - INBD FLAP - OUTBD FWD HINGE (WING SIDE) REPAIR - PSE 57.55.01.1 -   ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REFER TO WRI:   57501171 FOR WORK DETAILS.
